MathSciNet Relay Station
MathSciNet bibliographic data
MR1727340 11F03 (11R37 33C05 33E05)
Berndt, Bruce C.; Chan, Heng Huat Ramanujan and the modular $j$-invariant. Canad. Math. Bull. 42 (1999), no. 4, 427–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement